Advertisement

Letters in Mathematical Physics

, Volume 20, Issue 4, pp 291–297 | Cite as

On algebraic equations satisfied by correlators in Wess-Zumino-Witten models

  • B. L. Feigin
  • V. V. Schechtman
  • A. N. Varchenko
Article

Abstract

Apart from the Knizhnik-Zamolodchikov differential equations, correlation functions in Wess-Zumino-Witten models of conformal field theory satisfy a certain system of algebraic equations. We show that hypergeometric solutions of KZ equations constructed in [3] do satisfy these algebraic equations.

AMS subject classifications (1985)

17B20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    KacV. G.,Infinite Dimensional Lie Algebras, Cambridge University Press, Cambridge, 1985.Google Scholar
  2. 2.
    KnizhnikV. G. and ZamolodchikovA. B.,Nucl. Phys. B247, 83 (1984).Google Scholar
  3. 3.
    SchechtmanV. V. and VarchenkoA. N., Hypergeometric solutions of Knizhnik-Zamolodchikov equations,Lett. Math. Phys. 20, 279 (1990); Schechtman, V. V. and Varchenko, A. N., Integral representations ofN-point conformal correlators in the WZW model, Preprint Max-Planck-Institut für Mathematik, MPI/89-51, Bonn, August 1989.Google Scholar
  4. 4.
    TsuchiaA., UenoK., and YamadaY.,Adv. Stud. Pure Math. 19, 459 (1989).Google Scholar
  5. 5.
    Beilinson, A. A. and Feigin, B. L., unpublished.Google Scholar

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • B. L. Feigin
    • 1
  • V. V. Schechtman
    • 2
  • A. N. Varchenko
    • 3
  1. 1.Institute of Solid State PhysicsChernogolovka, Moscow DistrictU.S.S.R.
  2. 2.Institute of Problems of Microelectronics Technology and Superpure MaterialsChernogolovka, Moscow DistrictU.S.S.R.
  3. 3.Moscow Institute of Gas and OilMoscowU.S.S.R.

Personalised recommendations